Building the Body of Christ through Families

"Gathering Our Communities and Love to Strengthen our Faith and Mission through Families"

June 5 – 7, 2015

Crieff HIIIs Conference Centre,

Crieff, Ontario.

With Guest Animator, Tarcia Gerwing

Scripture: Where you go, I'll go and where you'll stay, I will stay (Ruth 1:16)

PROGRAM

At the end of this assembly, we will be able to refresh our understanding of the role of the Christian family in the world today and how it connects us to the Church. We will be able to take home a toolkit for family practices that will enrich and strengthen our families, believing that the outcome will bring joy to the family and praise to our Lord. We will have discovered that we are not alone, but members of God's family, always loved. We may better understand how our family life affects the world at large and especially our Common Apostolic Mission. With this in mind, may our zeal for building God's Family be inspired and strengthened.

Friday

5-6:00 pm Registration and Welcome (Refreshments)

7:00 pm Prayer

Program begins with Official Greetings and Introductions

Financial Report (Marylou Gonzales)

Financial Q & A (Marylou Gonzales)

Mission Report (Magee McGuire)

New: Working Group Poverty and Globalization (Magee)

Leadership Review (Kyoko Leung)

Formation Report (Peter Nightingale)

Question & Answer Period

PROGRAM GOALS

At the end of this assembly, we will have heard about ways to introduce Ignatian Practices into our family of origin or extension. We will have the opportunity to build a toolkit that strengthens unity within family. Unity connects us to the Church and sustains our Christian Life Community "family". We will have discovered that we are not alone, but members of God's family, always loved. With this new learning, we can more intentionally prepare to serve in Christ's mission and discern our Common Apostolic Mission. With all this to consider, may we open our hearts and minds to the Holy Spirit for inspiration and strength to build God's family community.

8:45 pm Sent in Prayer

Selected Readings for Reflection and Prayer (folder)

OPTIONAL ACTIVITY: Use of the Fire Pit (jacket, bug spray, flashlights)

Songs/Guitars

<u>Saturday</u>	7 am	Personal Prayer (Quiet)
	8 am	Breakfast (Office building)
	8:45	Song & Prayer
	9:00	Introduction of Animator, Tarcia Gerwing
	9:05 am	Plenary
	9:25 am	20 minutes of reflection (handouts from Tarcia)
	9:45 am	PART ONE (Folder Questions)

Sharing and Listening are communication goals.

BREAKOUT GROUPS (4) 45 mins

(Each group facilitator organizes a recorder/presenter to journal responses)

10:30 am Nutrition Break

10:50 am LARGE GROUP **PART ONE** sharing (40 mins)

(Each group recorder will explain their findings and post)

11:30 am **PART TWO** (Folder Questions)

Building the toolkit is a shared goal.

BREAKOUT GROUPS (4) 40 mins

12:10 pm LUNCH (Office building)

1:10 pm LARGE GROUP **PART TWO** sharing (40 mins)

(Each group recorder will explain their findings and post))

2:00 pm: Interlude: Witness of family life

Verbal Stories, DVD photos, videos, etc. (approx. 5 mins each)

Timed before if possible, all technical checked Friday evening please

- * Sylvia Bolus McGinnis
- * Kyoko Leung
- * Tom & Dorothy Goettler
- * Others

2:45 pm: Follow Up by Tarcia Gerwing

3:00 pm **PART THREE** (Folder Questions)

A Silent Meditation Exercise on Contemporary Families

Please return with your written responses by 3:45 pm for Nutrition Break.

3:45 pm Nutrition Break

4:00 pm Breakout Groups (4) **PART THREE** sharing (Each member may choose to respond to a question or share their most focused finding. They proceed to write their key word or phrase onto the paper. Facilitator to post but not to present. These will be key to the Sunday morning session.)

4:30 pm Free time (Rest, Trails, volleyball anyone?)

5:30 pm Dinner

6:30 pm *Eucharístic Celebration-Celebrant, Fr. J.P. Horrigan, SJ.* (Readings for June 6)

7:30 pm *Commitment Ceremony (Formation Team)*

8:00 pm Social **ENJOY** food, video (Haiti & D.R. compliments Fr.

Trevor Scott) and songs!

Sunday 7:00 am Personal Prayer (Quiet)

8:00 am Breakfast

8:45 am Song and Prayer

8:50 am LARGE GROUP **PART THREE** sharing (45 mins)

9:30 am How are we doing? Listener/Guide

9:45 am Benchmarks reviewed by Facilitator and Animator

10:00 am Break (exception: see below)

Writing Team to compose a statement: What are the themes that emerge from our reflections and sharing? Can we use our toolkit of compassion and love to encourage us to continue or to take some action toward peaceful progress in our families at home and abroad? Will this help us to build the Kingdom of God?

11:00 am Submit Evaluations.

Draft statement presented by Writing Team for consensus building.

Amendments may be required. If there is no consensus, a team can be directed to complete the process.

Date of next Council Meeting? Agenda will focus on discernment of Common Apostolic Mission and Leadership. Invitations have been given to each member to participate in CREXCO And WG Poverty as an individual or as a community

12:00 pm LUNCH

1:00 pm Eucharistic Celebration- Celebrant Fr. Trevor Scott, SJ.

Depart in Peace, Sent by Christ, Members of a Family, for Mission in Faith and Love.